# SDR YENA20100330046

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 24,656 hours, 8,611 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 38E935
- Part serial: 673
- Condition: Failed
- Location: Rt Wing
- Part time: 34,919 hours, 13,411 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB166 PDX-JFK DIVERTED TO BUF WING ANTI ICE SYSTEM FAULT ECAM OCCURRED DURING CLIMB AT FL 190 ENGINE 2 BLEED PRESSURE 24 PSI ENGINE 2 N1 82 PERCENT N2 88 PERCENT.  REMOVED AND REPLACED RT WING ANTI ICE CONTROL VALVE PER AMM 30-11-51-000-001.  OPS AND LEAK CHECKS GOOD.
